# SDR GTIA96NK157

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST TEN FEET OF FLOOR TRACK LIGHTING INOP.  REMOVED AND REPLACED BULBS AS REQUIRED.  OP CHECKS GOOD.  (M)
